# SDR ASOA2015042712665

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9, FLOOR SEAT TRACK FS 559 - 559+88 IS CORRODED AROUND MOUNT SCREWS.  REMOVED LBL 9 FLOOR SEAT TRACK FS 559+96-FS 559+88 IAW SRM 51-41-02.  REPLACED LBL 9, FLOOR SEAT TRACK FROM FS 559+96 -559+88,  W/601R38779-13 IAW AMM 53-01-05.
